# SDR SWIA202053817

- Difficulty date: October 1, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BACKUP SILL IS CORRODED BETWEEN FS 333-349.  C-CHECK RO 11/3/2020.  REPLACED PAX DOOR BACKUP SILL, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH SKYWEST TASK CARD.
